# SDR CALA2014060991242

- Difficulty date: June 7, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 74,529 hours, 13,258 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS CHEMICAL OR ELEC SMELL ROW 22 - 26 CDEF, NO SMOKE.  INSPECTED 22 - 26 CDEF UNDERSEAT HARNESS & SEAT BOXES.  CHECKED ALL READING LIGHT & CALL LIGHTS. BOTH LOWER RECIRCULATING FANS OPERATIONS NORMAL, NO DEFECTS NOTED.  OK FOR SERVICE IAW AMM 05-51-50.
